# SDR QXEA2010101800645

- Difficulty date: October 13, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 22,292 hours, 23,151 cycles
- Engine: Pwc PW150A
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Condition: Odor
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WITH APU BLEED SELECTED ON STRONG ODOR FROM BLEEDS IN THE AFT GALLEY, WITH BLEED SELECTED OFF ODOR DISIPATES. C/W HS NR49-0006 PRIOR TO STARTING APU. STARTED APU IAW AMM TASK 49-00-00-869-801. APU OPS CKS NORMAL. NO ODOR FROM BLEED & NO OTHER DEFECTS NOTED. RETURNED TO SERVICE.
